Communications in Mathematical Physics

Classical and quantum integrable systems in $\widetilde{\germ g\germ l}(2)^{+*}$ and separation of variables

J. Harnad and P. Winternitz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 2 (1995), 263-285.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274105

Mathematical Reviews number (MathSciNet)
MR1350408

Zentralblatt MATH identifier
0842.58046

Subjects
Primary: 58F07
Secondary: 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70]

Citation

Harnad, J.; Winternitz, P. Classical and quantum integrable systems in $\widetilde{\germ g\germ l}(2)^{+*}$ and separation of variables. Comm. Math. Phys. 172 (1995), no. 2, 263--285. https://projecteuclid.org/euclid.cmp/1104274105


Export citation